# SDR AALA202109019614

- Difficulty date: August 19, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501Y188
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=8.00 IN, W=8.00 IN, D=0.007 IN, ON FORWARD CARGO AREA RIGHT HAND TRANSITION PANEL LOCATED FROM STA 500A TO STA 500I AT RBL 26. REPLACED TRANSITION PANEL PER SRM 53-0053-2R-5.
